MathSciNet Relay Station
MathSciNet bibliographic data
MR658646 (83g:35074) 35P99 (33A55)
Hunter, C.; Guerrieri, B. The eigenvalues of the angular spheroidal wave equation. Stud. Appl. Math. 66 (1982), no. 3, 217–240.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement